# SDR CALA2025051504691

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 27,406 hours, 10,113 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL STA 663 VAPOR BARRIER, UPPER ANGLE CRACK AT RBL7"  DOT 223-003. (REF AAR N/R 9970891) ESFR CREATED REMOVED AND REPLACED REAR SPAR UPPER ATTACH ANGLE AT STA 663 R/H SIDE PER REF SRM 51-40-02-0G-0 AND DWG#111A1000.
